Differential and Integral Equations

Generation and metastability of patterns for a class of local and nonlocal evolution equations

Zhenbu Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we use the comparison method to study the generation and metastability of patterns for a class of local and nonlocal nonlinear evolution equations. We show that for a typical initial datum, the pattern generated can last for a very long time, but is eventually destroyed.

Article information

Source
Differential Integral Equations, Volume 16, Number 12 (2003), 1473-1504.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060497

Mathematical Reviews number (MathSciNet)
MR2029910

Zentralblatt MATH identifier
1074.35062

Subjects
Primary: 35K90: Abstract parabolic equations
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35K55: Nonlinear parabolic equations 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]

Citation

Zhang, Zhenbu. Generation and metastability of patterns for a class of local and nonlocal evolution equations. Differential Integral Equations 16 (2003), no. 12, 1473--1504. https://projecteuclid.org/euclid.die/1356060497


Export citation